# SDR 2009FA0000498

- Difficulty date: May 19, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N422FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC022
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Debonded
- Location: Main Pax
- Part time: 1,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PRE-FLIGHT, PILOT FOUND FWD HINGE OF LT REAR DOOR ASSY TO BE CRACKED OR DEBONDED WHERE HINGE ENTERS THE DOOR ASSY.  DOOR REMOVED FOR REPAIR BY MFG.  (K)
